# SDR AALA20001147

- Difficulty date: July 7, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 34,481 hours, 18,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD OF RIGHT GALLEY DOOR FLOOR SUPPORT, SUB-FLOOR DOUBLER ERODED/CORRODED, 6 INCHES BY 5 INCHES, BEYOND LIMITS.  INSTALLED DOUBLER, 7075T6, 0.025 INCH, PER SRM 53-01, FIG 4, SHEET 3.  (X)
